American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.3X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 111 found      Go to page: 1 2 3 4

[1] A. Devinatz. A note on semi-groups of unbounded self-adjoint operators . Proc. Amer. Math. Soc. 5 (1954) 101-102. MR 0060153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kenneth G. Wolfson. The algebra of bounded functions . Proc. Amer. Math. Soc. 5 (1954) 10-14. MR 0060161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Margaret Owchar and Arnold J. Tingley. On the absolute convergence of a Fourier-Hermite expansion of nonlinear functionals . Proc. Amer. Math. Soc. 5 (1954) 85-88. MR 0059475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. E. Edwards. On functions which are Fourier transforms . Proc. Amer. Math. Soc. 5 (1954) 71-78. MR 0060158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. L. Jamison. Perturbation of normal operators . Proc. Amer. Math. Soc. 5 (1954) 103-110. MR 0060743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. R. Putnam. On the spectra of commutators . Proc. Amer. Math. Soc. 5 (1954) 929-931. MR 0065815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. S. Loud. A non-exceptional element of Wiener space . Proc. Amer. Math. Soc. 5 (1954) 940-941. MR 0065032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. B. Myers. Algebras of differentiable functions . Proc. Amer. Math. Soc. 5 (1954) 917-922. MR 0065823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Solomon Leader. On the infinitesimal generator of a semigroup of positive transformations with local character condition . Proc. Amer. Math. Soc. 5 (1954) 401-406. MR 0063569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. E. Fullerton. The representation of linear operators from $L\sp p$ to $L$ . Proc. Amer. Math. Soc. 5 (1954) 689-696. MR 0064311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Meyer Jerison. A property of extreme points of compact convex sets . Proc. Amer. Math. Soc. 5 (1954) 782-783. MR 0065021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. H. Williamson. On topologising the field $C(t)$ . Proc. Amer. Math. Soc. 5 (1954) 729-734. MR 0063574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard Arens and I. M. Singer. Function values as boundary integrals . Proc. Amer. Math. Soc. 5 (1954) 735-745. MR 0065024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Philip Davis and J. L. Walsh. On representations and extensions of bounded linear functionals defined on classes of analytic functions . Trans. Amer. Math. Soc. 76 (1954) 190-206. MR 0061280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard V. Kadison. Infinite general linear groups . Trans. Amer. Math. Soc. 76 (1954) 66-91. MR 0060745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Arlen Brown. On a class of operators . Proc. Amer. Math. Soc. 4 (1953) 723-728. MR 0059483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. D. Block. Construction of solutions and propagation of errors in nonlinear problems . Proc. Amer. Math. Soc. 4 (1953) 715-722. MR 0056836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. E. Rickart. On spectral permanence for certain Banach algebras . Proc. Amer. Math. Soc. 4 (1953) 191-196. MR 0052700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. F. Smiley. Right $H\sp *$-algebras . Proc. Amer. Math. Soc. 4 (1953) 1-4. MR 0052699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul R. Halmos, Günter Lumer and Juan J. Schäffer. Square roots of operators . Proc. Amer. Math. Soc. 4 (1953) 142-149. MR 0053391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John Wermer. On algebras of continuous functions . Proc. Amer. Math. Soc. 4 (1953) 866-869. MR 0058877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John Wermer. On restrictions of operators . Proc. Amer. Math. Soc. 4 (1953) 860-865. MR 0059470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. K. Ritt. A condition that $\lim\sb {n\to\infty}n\sp {-1}T\sp n=0$ . Proc. Amer. Math. Soc. 4 (1953) 898-899. MR 0059471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert G. Bartle. Singular points of functional equations . Trans. Amer. Math. Soc. 75 (1953) 366-384. MR 0058859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. H. Cameron and R. E. Fagen. Nonlinear transformations of Volterra type in Wiener space . Trans. Amer. Math. Soc. 75 (1953) 552-575. MR 0059476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ernest L. Griffin. Some contributions to the theory of rings of operators . Trans. Amer. Math. Soc. 75 (1953) 471-504. MR 0059487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. S. Phillips. Perturbation theory for semi-groups of linear operators . Trans. Amer. Math. Soc. 74 (1953) 199-221. MR 0054167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Edwin Hewitt. Linear functions on almost periodic functions . Trans. Amer. Math. Soc. 74 (1953) 303-322. MR 0054169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Devinatz. Integral representations of positive definite functions . Trans. Amer. Math. Soc. 74 (1953) 56-77. MR 0052691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. L. Kelley and R. L. Vaught. The positive cone in Banach algebras . Trans. Amer. Math. Soc. 74 (1953) 44-55. MR 0054175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 111 found      Go to page: 1 2 3 4